# SDR 08FDEA01348

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 54,942 hours, 11,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2144-2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, RIGHT EXTERNAL SKIN AT STA 2144 TO STA 2164, FOUND EXFOLIATION   CORROSION AT LOWER EDGE OF FIXED FAIRING (347DF) MOUNTING AREA.  CORROSION REMOVED PER SRM 51-31-01 VOLUME II.   ORIGINAL THICKNESS = 0.095", MATERIAL REMOVED = 0.058", REMAINING THICKNESS = 0.037" AND FOUND EXCEEDED LIMIT PER SRM 53-20-00 FIGURE 13 VOLUME I. REPAIR   CARRIED OUT PER SRM 53-20-00 FIGURE 13 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
